| Model Number |
2AF284 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Nerve Damage (1979)
| Date of Event |
10/16/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that during a cryo ablation procedure, phrenic nerve palsy (pnp) occurred.A double stop was performed.The case was aborted with the patient under general anesthesia.The pnp recovered.No further patient complications have been reported as a result of this event.